RTG 2229

RTG 2229 Publications

Preprints

Preprints by doctoral researchers

D. Alessandrini, O. Guichard, E. Rogozinnikov, and A. Wienhard. "Noncommutative coordinates for symplectic representations", arXiv:1911.08014

D. Corro, F. Galaz-Garcia. "Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions", arXiv:1609.06125

S. Ghosh and N. Treib. “Affine Anosov representations and Proper actions”,  arXiv:1711.09712

T. Haettel, A. Schilling, C. Walsh, A. Wienhard, “Horofunction Compactifications of Symmetric Spaces”,  arXiv:1705.05026v2

S. Hensel, F. Fanoni and N. Vlamis, "Big mapping class groups acting on homology", arXiv:1905.12509

J. Hörter and T. Lamm. "Conservation laws for even order elliptic systems in the critical dimension -- a new approach", arXiv:2005.06220

A. Karrer, P. Schwer, K. Struyve. "The triangle groups (2,4,4),(2,4,5) and (2,5,5) are not systolic".
https://arxiv.org/abs/1812.08567

S. Kionke, M. Schrödl-Baumann. „Equivariant Benjamini-Schramm Convergence of Simplicial Complexes and L2-Multiplicities“. arXiv:1905.05658

J-B. Kordaß. "On the space of riemannian metrics satisfying surgery stable curvature conditions",     arXiv:1808.00581

A. Ott, J. Swoboda, R.Wentworth, M.Wolf. "Higgs bundles, harmonic maps, and pleated surfaces" arXiv:2004.06071

L. Ji, A-S. Schilling. “Polyhedral Horofunction Compactification as Polyhedral Ball”
arXiv:1607.00564v2

P. Reiser. "Moduli Spaces of Metrics of Positive Scalar Curvature on Topological Spherical Space Forms" arXiv:1909.09512

H. Senska.“Topological complexity of visibility manifolds”, arXiv:1910.06087

F. Stecker. "Balanced ideals and domains of discontinuity of Anosov representations", arXiv:1810.11496

F. Stecker and N. Treib "Domains of discontinuity in oriented flag manifolds", arXiv:1806.04459

B. Waßermann. "An L2-Cheeger Müller theorem on compact manifolds-with-boundary", arXiv:2004.08367

P. Zschumme. „Geometric construction of homology classes in Riemannian manifolds covered by products of the hyperbolic plane“, arXiv:1911.01801

Preprints by postdoctoral researchers

D. Alessandrini, G.-S. Lee and F. Schaffhauser. "Hitchin components for orbifolds", arXiv:1811.05366

S. Baba. "Neckpinching of CP^1-structures in the PSL(2, C)-character variety", arXiv:1907.00092

D. Benson, C. Campagnolo, A. Ranicki and C. Rovi. "Signature Cocycles on the Mapping Class Group and Symplectic Groups", arXiv:1811.09357

J. Beyrer and E. Fioravanti. "Cross ratios on CAT(0) cube complexes and marked length-spectrum rigidity", arXiv:1903.02447

J. Beyrer, E. Fioravanti. "Cross ratios and cubulations of hyperbolic groups", arXiv:1810.08087

C. Campagnolo and D. Corro. "Integral foliated simplicial volume and circle foliations", arXiv:1910.03071

A. Doicu, U. Fuchs. "A Compactness Result for H−holomorphic Curves in Symplectizations", arXiv:1802.08991

B. Eltzner, F. Galaz-Garcia, S. F. Huckemann, W. Tuschmann. "Stability of the cut locus and a Central Limit Theorem for Fréchet means of Riemannian manifolds" arXiv:1909.00410

F. Galaz-Garcia, M. Zarei. "Cohomogeneity one Alexandrov spaces in low dimensions", arXiv:1710.08081

H. Geiges, M. Kwon, K. Zehmisch. "Diffeomorphism type of symplectic fillings of unit cotangent bundles",
arXiv:1909.13586

J. Hirsch, E. Mäder-Baumdicker. "On the Morse Index of Willmore Spheres", arXiv:1905.04185

H. Kammeyer, S. Kionke, J. Raimbault, R. Sauer. „Profinite invariants of arithmetic groups“, arXiv:1901.01227

H. Kammeyer. "A remark on torsion growth in homology and volume of 3-manifold" arXiv:1802.09244

H. Kammeyer. "Profinite commensurability of S-arithmetic groups", arXiv:1802.08559

S. Kionke, M. Schrödl-Baumann. „Equivariant Benjamini-Schramm Convergence of Simplicial Complexes and
L2-Multiplicities“. arXiv:1905.05658

S. Kionke. „On p-adic limits of topological invariants“, arXiv:1811.00356

G.-S. Lee, L. Marquis and S. Riolo. "A small closed convex projective 4-manifold via Dehn filling", arXiv:1910.11649

B. Loustau, A. Sanders. "Bi-lagrangian structures and Teichmuller theory", arXiv: 1708.09145.

A. Sanders. "The pre-symplectic geometry of opers and the holonomy map". arXiv: 1804.04716.

 

In press

Publications by doctoral researchers

J.-P. Burelle and N. Treib. “Schottky presentations of positive representations”. In: Math. Annalen (in press).

Publications by postdoctoral researchers

J. Beyrer, E. Fioravanti, and M. Incerti-Medici. “CAT(0) cube complexes are determined by their boundary cross ratio”. In: Groups Geom. Dyn (in press).

S. Choi, G.-S. Lee, and L. Marquis. “Deformations of convex real projective manifolds and orbifolds”. In: Handbook of group actions. Vol. III. Vol. 40. Adv. Lect. Math. (ALM). Int. Press, Somerville, MA, 2018, pp. 263–310.

L. Dahinden. “Positive topological entropy of positive contactomorphisms”. In: J. Symp. Geom. (in press).

D. Dumas and A. Sanders. “Geometry of compact complex manifolds associated to generalized quasi-Fuchsian representations”. In: Geom. Topol. (in press).

F. Fanoni and M. B. Pozzetti. “Basmajian-type inequalities for maximal representations”. In: J. Differential Geom. (in press).

F. Galaz-Garcia, L. Guijarro, and J. Nuñez-Zimbron. “Sufficiently collapsed irreducible Alexandrov 3-spaces are geometric”. In: Indiana Univ. Math. J. (in press).

F. Galaz-Garcia, M. Kerin, and M. Radeschi. “Torus actions on rationally elliptic manifolds”. In: Math. Zeitschr. (in press).

H. Kammeyer and R. Sauer. “S-arithmetic spinor groups with the same finite quotients and distinct `2-cohomology”. In: Groups Geom. Dyn. (in press).

 

2020

Publications by doctoral researchers

A. K. García Pérez. “Spaces and moduli spaces of flat Riemannian metrics on closed manifolds”. Dissertation. Karlsruhe Institute of Technology, Jan. 2020. DOI: 10.5445/IR/1000104510.

Publications by postdoctoral researchers

S. Choi, G.-S. Lee, and L. Marquis. “Convex projective generalized Dehn filling”. In: An. Scient. de l’Ecole Normale Sup. 53.1 (2020), pp. 217–266. DOI: 10.24033/asens.2421.

F. Galaz-Garcia and J. Nuñez-Zimbron. “Three-dimensional Alexandrov spaces with local isometric circle actions”. In: Kyoto J. Math. (2020). DOI: 10.1215/21562261-2019-0047.

G. Link. “Equidistribution and counting of orbit points for discrete rank one isometry groups of Hadamard spaces”. In: Tunis. J. Math. 2.4 (2020), pp. 791–839. DOI: 10.2140/tunis.2020.2.791.

 

2019

Publications by doctoral researchers

M. Schrödl-Baumann. “`2-Betti numbers of random rooted simplicial complexes”. In: Manuscripta math. (2019). DOI: 10.1007/s00229-019-01131-y.

M. Schrödl-Baumann. “`2-invariants under coarse equivalence and Benjamini-Schramm convergence”. Dissertation. Karlsruhe Institute of Technology, July 2019. DOI: 10.5445/ IR/1000098006.

H. Senska. “Topologie und Volumen in negativer Krümmung”. Dissertation. Karlsruhe Institute of Technology, July 2019. DOI: 10.5445/IR/1000096617.

P. Zschumme. “Geometric cycles in locally symmetric spaces covered by products of the hyperbolic plane”. Dissertation. Karlsruhe Institute of Technology, July 2019. DOI:10.5445/IR/1000097895.

J. Heller. “Structural properties of non-crossing partitions from algebraic and geometric perspectives”. Dissertation. Karlsruher Institut für Technologie, Dec. 2019. DOI: 10.5445/IR/1000090435.

F. Stecker. “Domains of discontinuity of Anosov representations in flag manifolds and oriented flag manifolds”. Dissertation. Ruprecht–Karls–Universitaet, July 2019. DOI: 10.11588/heidok.00026825.

Publications by postdoctoral researchers

M. R. R. Alves and M. Meiwes. “Dynamically exotic contact spheres in dimensions 7”. In: Comment. Math. Helv. 94.3 (2019), pp. 569–622. DOI: 10.4171/CMH/468.

Y. Bae, K. Wiegand, and K. Zehmisch. “Periodic orbits in virtually contact structures”. In: J.of Topology and Analysis (2019). DOI: 10.1142/S1793525319500481.

A. Boyer, G. Link, and C. Pittet. “Ergodic boundary representations”. In: Ergodic Theory Dynam. Systems 39.8 (2019), pp. 2017–2047. DOI: 10.1017/etds.2017.118.

C. Campagnolo and R. Sauer. “Counting maximally broken Morse trajectories on aspherical manifolds”. In: Geom. Dedicata 202 (2019), pp. 387–399. DOI: 10.1007/s10711-018-00420-2.

G. Daskalopoulos, C. Mese, A. Sanders, and A. Vdovina. “Surface groups acting on CAT(1) spaces”. In: Ergodic Theory Dynam. Systems 39.7 (2019), pp. 1843–1856. DOI: 10.1017/etds.2017.103.

A. Doicu and U. Fuchs. “Asymptotic behavior for H-holomorphic cylinders of small area”. In: J. Fixed Point Theory Appl. 21.4 (2019), Art. 96, 51. DOI: 10.1007/s11784- 019-0735-6.

F. Franceschini, R. Frigerio, M. B. Pozzetti, and A. Sisto. “The zero norm subspace of bounded cohomology of acylindrically hyperbolic groups”. In: Comment. Math. Helv. 94.1 (2019), pp. 89–139. DOI: 10.4171/CMH/456.

F. Galaz-Garcia and W. Tuschmann. “Finiteness and realization theorems for Alexandrov spaces with bounded curvature”. In: Bol. de la Soc. Mat. Mex. (2019). DOI: 10.1007/s40590-019-00262-2.

H. Kammeyer. Introduction to `2-invariants. Vol. 2247. Lecture Notes in Mathematics. Springer, Cham, 2019, pp. viii+181.

S. Kionke. “Constructing the completion of a field using Quasimorphisms”. In: p-Adic Numbers Ultrametric Anal. Appl. 11.4 (2019), pp. 335–337. DOI: 10.1134/S2070046619040083.

S. Kionke. “Groups acting on rooted trees and their representations on the boundary”. In: J. Algebra 528 (2019), pp. 260–284. DOI: 10.1016/j.jalgebra.2019.03.023.

S. Kionke and B. Klopsch. “Zeta functions associated to admissible representations of compact p-adic Lie groups”. In: Trans. Amer. Math. Soc. 372.11 (2019), pp. 7677–7733. DOI: 10.1090/tran/7834.

M. Kwon and K. Zehmisch. “Fillings and fittings of unit cotangent bundles of odd-dimensional spheres”. In: Q. J. Math. 70.4 (2019), pp. 1253–1264. DOI: 10.1093/qmath/haz018.

G.-S. Lee and L. Marquis. “Anti–de Sitter strictly GHC-regular groups which are not lattices”. In: Trans. Amer. Math. Soc. 372.1 (2019), pp. 153–186. DOI: 10.1090/tran/7530.

G. Link. “Higher order Dehn functions for horospheres in products of Hadamard spaces”. In: Adv. Geom. 19.1 (2019), pp. 15–20. DOI: 10.1515/advgeom-2017-0042.

A. Ott. “Transgression in bounded cohomology and a conjecture of Monod”. In: J. of Topology and Analysis (2019). DOI: 10.1142/S1793525320500399.

 

2018

Publications by doctoral researchers

R. Sauer and M. Schrödl. “Vanishing of `2-Betti numbers of locally compact groups as an invariant of coarse equivalence”. In: Fund. Math. 243.3 (2018), pp. 301–311. DOI:10.4064/fm512-1-2018.

S. Braun. “Simplicial volume and macroscopic scalar curvature”. Dissertation. Karlsruhe Institute of Technology, Oct. 2018. DOI: 10.5445/IR/1000086838.

J.-P. Burelle and N. Treib. “Schottky groups and maximal representations”. In: Geom. Dedicata 195 (2018), pp. 215–239. DOI: 10.1007/s10711-017-0285-2.

D. Corro Tapia. “Manifolds with aspherical singular Riemannian foliations”. Dissertation. Karlsruher Institut für Technologie, July 2018. DOI: 10.5445/IR/1000085363.

J. Heller and P. Schwer. “Generalized non-crossing partitions and buildings”. In: Electron. J. Combin. 25.1 (2018), Paper 1.24, 29.  DOI: 10.37236/7200

J.-B. Kordaß. “On spaces and moduli spaces of riemannian metrics satisfying curvature conditions”. Dissertation. Karlsruher Institut für Technologie, Dec. 2018.

N. Treib. “Generalized Schottky groups, oriented flag manifolds and proper actions”. Dissertation. Ruprecht–Karls–Universitaet, Aug. 2018. DOI: 10.11588/heidok.00025317.

Publications by postdoctoral researchers

S. A. Ballas, J. Danciger, and G.-S. Lee. “Convex projective structures on nonhyperbolic three-manifolds”. In: Geom. Topol. 22.3 (2018), pp. 1593–1646. DOI: 10.2140/gt.2018.22.1593.

T. Barbot, G.-S. Lee, and V. P. Valério. “Pappus theorem, Schwartz representations and Anosov representations”. In: Ann. Inst. Fourier (Grenoble) 68.6 (2018), pp. 2697–2741. DOI:/10.5802/aif.3221

D. Benson, C. Campagnolo, A. Ranicki, and C. Rovi. “Cohomology of symplectic groups and Meyer’s signature theorem”. In: Algebr. Geom. Topol. 18.7 (2018), pp. 4069–4091. DOI: 10.2140/agt.2018.18.4069.

P. Cahn, F. Fanoni, and B. Petri. “Mapping class group orbits of curves with self-intersections”. In: Israel J. Math. 223.1 (2018), pp. 53–74. DOI: 10.1007/s11856-017-1619-3.

Q. Deng, F. Galaz-Garcia, L. Guijarro, and M. Munn. “Three-dimensional Alexandrov spaces with positive or nonnegative Ricci curvature”. In: Potential Anal. 48.2 (2018), pp. 223–238. DOI: 10.1007/s11118-017-9633-y.

M. G. Durham, F. Fanoni, and N. G. Vlamis. “Graphs of curves on infinite-type surfaces with mapping class group actions”. In: Ann. Inst. Fourier (Grenoble) 68.6 (2018), pp. 2581–2612. DOI: 10.5802/aif.3217

F. Franceschini. “A characterization of relatively hyperbolic groups via bounded cohomology”.In: Groups Geom. Dyn. 12.3 (2018), pp. 919–960. DOI: 10.4171/GGD/463.

F. Galaz-Garcia, M. Kerin, M. Radeschi, and M. Wiemeler. “Torus orbifolds, slice-maximal torus actions, and rational ellipticity”. In: Int. Math. Res. Not. IMRN 18 (2018), pp. 5786–5822. DOI: 10.1093/imrn/rnx064.

F. Galaz-Garcia, M. Kell, A. Mondino, and G. Sosa. “On quotients of spaces with Ricci curvature bounded below”. In: J. Funct. Anal. 275.6 (2018), pp. 1368–1446. DOI: 10.1016/j.jfa.2018.06.002.

F. Galaz-Garcia and M. Zarei. “Cohomogeneity one topological manifolds revisited”. In:Math. Z. 288.3-4 (2018), pp. 829–853. DOI: 10.1007/s00209-017-1915-y.

S. Ghosh. “The pressure metric on the Margulis multiverse”. In: Geom. Dedicata 193 (2018), pp. 1–30. DOI: 10.1007/s10711-017-0260-y.

J. Kim, M. Kwon, and J. Lee. “Volume growth in the component of fibered twists”. In: Commun. Contemp. Math. 20.8 (2018), pp. 1850014, 43. DOI: 10.1142/S0219199718500141.

S. Kionke and M. Vannacci. “Positively finitely related profinite groups”. In: Israel J. Math. 225.2 (2018), pp. 743–770. DOI: 10.1007/s11856-018-1676-2.

G. Link. “Hopf-Tsuji-Sullivan dichotomy for quotients of Hadamard spaces with a rank one isometry”. In: Discrete Contin. Dyn. Syst. 38.11 (2018), pp. 5577–5613. DOI: 10.3934/dcds.2018245.

E. Mäder-Baumdicker. “Singularities of the area preserving curve shortening flow with a free boundary condition”. In: Math. Ann. 371.3-4 (2018), pp. 1429–1448. DOI: 10.1007/s00208-017-1637-9.

M. Meiwes and K. Naef. “Translated points on hypertight contact manifolds”. In: J. Topol.Anal. 10.2 (2018), pp. 289–322. DOI: 10.1142/S1793525318500097.

A. Sanders. “Entropy, minimal surfaces and negatively curved manifolds”. In: Ergodic Theory Dynam. Systems 38.1 (2018), pp. 336–370. DOI: 10.1017/etds.2016.23.

K. Wiegand and K. Zehmisch. “Two constructions of virtually contact structures”. In: J. Symplectic Geom. 16.2 (2018), pp. 563–583. DOI: 10.4310/JSG.2018.v16.n2.a5.

 

2017

Publications by doctoral researchers

T. Bläsius, A. Karrer, and I. Rutter. “Simultaneous Embedding: Edge Orderings, Relative Positions, Cutvertices”. In: Algorithmica (2017), pp. 1–64. DOI: 10.1007/s00453-017-0301-9.

L. Ji and A.-S. Schilling. “Toric varieties vs. horofunction compactifications of polyhedral norms”. In: Enseign. Math. 63.3-4 (2017), pp. 375–401. DOI: 10.4171/LEM/63-3/4-6.

Publications by postdoctoral researchers

P. Albers, U. Fuchs, and W. J. Merry. “Positive loops and L1-contact systolic inequalities”. In: Selecta Math. (N.S.) 23.4 (2017), pp. 2491–2521. DOI: 10.1007/s00029-017-0338-2.

P. Breuning, J. Hirsch, and E. Mäder-Baumdicker. “Existence of minimizing Willmore Klein bottles in Euclidean four-space”. In: Geom. Topol. 21.4 (2017), pp. 2485–2526. DOI: 10.2140/gt.2017.21.2485.

S. Baba. “2-grafting and complex projective structures with generic holonomy”. In: Geom. Funct. Anal. 27.5 (2017), pp. 1017–1069. DOI: 10.1007/s00039-017-0424-9.

V. Erlandsson and F. Fanoni. “Simplicial embeddings between multicurve graphs”. In: Michigan Math. J. 66.3 (2017), pp. 549–567. DOI: 10.1307/mmj/1496995339.

S. Ghosh. “Anosov structures on Margulis spacetimes”. In: Groups Geom. Dyn. 11.2 (2017), pp. 739–775. DOI: 10.4171/GGD/414.

T. Hartnick and A. Ott. “Perturbations of the Spence-Abel equation and deformations of the dilogarithm function”. In: Math. Ann. 368.3-4 (2017), pp. 1399–1428. DOI: 10.1007/s00208-016-1514-y.

J. Hirsch and E. Mäder-Baumdicker. “A note on Willmore minimizing Klein bottles in Euclidean space”. In: Adv. Math. 319 (2017), pp. 67–75. DOI: 10.1016/j.aim.2017.08.021.

H. Kammeyer. “Approximating Novikov-Shubin numbers of virtually cyclic coverings”. In: Groups Geom. Dyn. 11.4 (2017), pp. 1231–1251. DOI: 10.4171/GGD/427.

H. Kammeyer. “The shrinkage type of knots”. In: Bull. Lond. Math. Soc. 49.3 (2017), pp. 428–442. DOI: 10.1112/blms.12031.

G.-S. Lee and T. Zhang. “Collar lemma for Hitchin representations”. In: Geom. Topol. 21.4 (2017), pp. 2243–2280. DOI: 10.2140/gt.2017.21.2243.

A. Sanders. “Domains of discontinuity for almost-Fuchsian groups”. In: Trans. Amer. Math. Soc. 369.2 (2017), pp. 1291–1308. DOI: 10.1090/tran/6789.